MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. 6

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. 6
Model Number 01.18.406
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After 1 year and 4 months, the patient presented with pain related to a loose stem, and the cause is unknown.The surgeon diagnosed the stem as being “ potted, & rdquo; meaning it was distally fixed but loose proximally, creating a “ windshield wiper” effect.The surgeon revised the stem using a competitor implant and also revised the liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch reviewperformed on 10 october 2025.Lot 2308192: (b)(4) items manufactured and released on 13 july 2023.Expiration date: 27-june-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P STD. 6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477170
Report Number3005180920-2025-00942
Device Sequence Number21381383
Product Code LZO
UDI-Device Identifier07630040720052
UDI-Public07630040720052
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.406
Device Lot Number2308192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale